# SDR JR2R20250320248

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 17084131010
- Condition: Gouged
- Location: Zone 800
- Part time: 21,627 hours, 12,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR (R1), INTERNAL VENT FLAP HANDLE HAS A GOUGE INSIDE THE HANDLE WITH NO SERVICEABLE LIMITS.
